Alert archive / Indiana / Severe Thunderstorm Warnings in 2011

Severe Thunderstorm Warning 231, NWS Indianapolis, IN

June 20, 2011Lawrence County, Martin County, Indiana

NWS Indianapolis, IN issued this severe thunderstorm warning at Jun 20, 2011, 1:39 AM EDT for Lawrence County, Martin County, Indiana. It was in force for 36 min. 3 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 20, 2011, 1:39 AM EDT (05:39 UTC)
Expired
Jun 20, 2011, 2:15 AM EDT
In force
36 min
Issued by
NWS Indianapolis, IN
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

Counties Lawrence County, IN, Martin County, IN

The radar

The Indianapolis radar (KIND), 104 km from the middle of the area, began a volume at 05:42 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 20, 2:00 AM EDTHAIL 1.753 Sw Williams, INTIME ESTIMATED.
Jun 20, 2:03 AM EDTHAIL 1Williams, IN
Jun 20, 2:25 AM EDTHAIL 1.25Mitchell, INTIME ESTIMATED.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 21 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Lincoln, IL (KILX), launched 00:00Z, 5.7 hours before the alert went out and 216 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Lincoln, IL at 00:00Z on 2011-06-20Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1795 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Lincoln, IL at 00:00Z on 2011-06-20The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 167 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1795 J/kg
Mixed-layer CIN
-133 J/kg
Mixed-layer LCL
1089 m above ground
0-6 km bulk shear
54 kt
0-1 km storm-relative helicity
167 m²/s²
0-3 km storm-relative helicity
197 m²/s²
Significant tornado parameter
0.4
Supercell composite
6.3

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

047 
WUUS53 KIND 200539
SVRIND
INC093-101-200615-
/O.NEW.KIND.SV.W.0231.110620T0539Z-110620T0615Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
139 AM EDT MON JUN 20 2011

THE NATIONAL WEATHER SERVICE IN INDIANAPOLIS HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  WESTERN LAWRENCE COUNTY IN SOUTH CENTRAL INDIANA...
  NORTHERN MARTIN COUNTY IN SOUTHWEST INDIANA...

* UNTIL 215 AM EDT

* AT 137 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
  DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS LOCATED 9 MILES
  NORTH OF SHOALS...OR 17 MILES WEST OF BEDFORD...AND MOVING EAST AT
  15 MPH.

* THE SEVERE THUNDERSTORM WILL BE NEAR...
  HURON AROUND 155 AM EDT...
  WILLIAMS AND SILVERVILLE AROUND 205 AM EDT...
  OOLITIC AROUND 215 AM EDT...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER
HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR
YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR
HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE
INTO AREAS WHERE WATER COVERS THE ROAD.

&&

LAT...LON 3883 8691 3886 8691 3891 8672 3890 8668
      3892 8668 3895 8653 3873 8646 3868 8687
TIME...MOT...LOC 0539Z 257DEG 14KT 3879 8678
WIND...HAIL 60MPH 1.00IN

$$

50
1 follow-up statement
397 
WWUS53 KIND 200600
SVSIND

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
200 AM EDT MON JUN 20 2011

INC093-101-200615-
/O.CON.KIND.SV.W.0231.000000T0000Z-110620T0615Z/
LAWRENCE-MARTIN-
200 AM EDT MON JUN 20 2011

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR WESTERN
LAWRENCE AND NORTHEASTERN MARTIN COUNTIES UNTIL 215 AM EDT...

AT 156 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS LOCATED 9 MILES
NORTHEAST OF SHOALS...OR 12 MILES SOUTHWEST OF BEDFORD...MOVING EAST
AT 15 MPH.

THE SEVERE THUNDERSTORM WILL BE NEAR...
  WILLIAMS AND SILVERVILLE AROUND 205 AM EDT...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER
HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR
YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR
HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE
INTO AREAS WHERE WATER COVERS THE ROAD.

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

&&

LAT...LON 3869 8682 3889 8680 3891 8673 3890 8668
      3892 8668 3895 8653 3873 8646
TIME...MOT...LOC 0600Z 262DEG 12KT 3877 8667
WIND...HAIL 60MPH 1.00IN

$$

50

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Indianapolis, IN wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 20, 12:54 AM EDT, 45 minutes earlier.

Area forecast discussion, Jun 20, 12:54 AM EDT, 45 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
1254 AM EDT MON JUN 20 2011

.UPDATE...
THE AVIATION SECTION HAS BEEN UPDATED BELOW

&&

.SYNOPSIS...
AN ACTIVE...CHANGEABLE WEATHER PATTERN IS EXPECTED THROUGH THURSDAY.
A LINGERING WARM FRONT  OVER ILLINOIS AND INDIANA WILL CONTINUE
TO PROVIDE A FOCUS FOR SHOWERS AND STORMS THROUGH EARLY THIS WEEK.
ON MONDAY...THE FRONT IS EXPECTED TO PUSH NORTH AS LOW PRESSURE
DEEPENS IN THE NORTHERN PLAINS. THIS WILL ALLOW MUCH WARMER AND
VERY HUMID AIR TO SURGE INTO CENTRAL INDIANA FROM THE SOUTHWEST AND
PROVIDE AMPLE MOISTURE FOR THUNDERSTORM DEVELOPMENT. HIGH
TEMPERATURES ON MONDAY AND TUESDAY WILL REACH THE UPPER 80S TO AROUND
90 AT MANY SPOTS...WITH HIGH HUMIDITY.

A COLD FRONT IS THEN EXPECTED TO PUSH ACROSS THE REGION ON
WEDNESDAY AND THURSDAY...BRINGING CHANCES FOR MORE SHOWERS AND
STORMS. HIGH PRESSURE IS EXPECTED TO BUILD IN ACROSS INDIANA ON
FRIDAY THROUGH SUNDAY...BRINGING A RETURN TO DRY AND COOLER WEATHER.

&&

.NEAR TERM /REST OF TONIGHT/...

EARLIER MCV MAINLY STAYED SOUTH OF FORECAST AREA...AND RADAR HAS
BEEN CALM EVER SINCE. REDUCED POPS OVER THE NORTHERN PORTIONS OF
CENTRAL INDIANA AFTER MIDNIGHT. HOWEVER...DID NOT WANT TO ENTIRELY
PULL MENTION OF THUNDERSTORMS BECAUSE OF ACTIVITY BLOWING UP OVER
EASTERN KANSAS...AS WELL AS SOUTHERN ILLINOIS. AS A RESULT...THERE
IS STILL THE POSSIBILITY OF CONVECTION ACROSS THE FAR SOUTHERN
PORTIONS OF CENTRAL INDIANA LATE TONIGHT.

TEMPS...DO NOT SEE ANY REASON WHY THE SAME TREND THE LAST FEW NIGHTS
WOULDN/T PREVAIL TONIGHT. SO...MADE NO CHANGES TO CURRENT OVERNIGHT
LOWS...STILL EXPECTING MID TO UPPER 60S.

UPDATED GRIDS HAVE BEEN SENT.

&&

.SHORT TERM /MONDAY THROUGH TUESDAY NIGHT/...

GFS AND NAM ARE IN PRETTY GOOD AGREEMENT WITH THE OVERALL PATTERN
AND WILL USE A BLEND. WARM FRONT IS EXPECTED TO SURGE NORTHWARD ON
MONDAY AFTERNOON AS THE NEXT SHORT WAVE IS EXPECTED TO ARRIVE. GFS
310K ISENTROPIC SURFACE SHOWS DECENT UPGLIDE BY 18Z WITH SPECIFIC
HUMIDITY/S IN EXCESS OF 8 G/KG. THUS WE ARE DEALING WITH A VERY
MOIST AIR MASS. FURTHERMORE FORECAST SOUNDINGS SHOW A NEARLY
SATURATED COLUMN WITH HIGH CAPE AND LI/S LESS THAN -5. GIVEN THIS
INSTABILITY AND THE ACTIVE PATTERN WITH THE LINGERING SURFACE
BOUNDARY WILL CONTINUE TO KEEP HIGHER POPS IN THE
FORECAST...FOCUSING BEST CHCS NEAR THE FRONT. GIVEN THE EXPECTED
CLOUDS AND PRECIPITATION WILL LEAN COOLER THAN MAVMOS...USING A
BLEND.

STRONGER RIDGING ALOFT IS EXPECTED TO BUILD ACROSS CENTRAL INDIANA
ON MONDAY NIGHT. FORECAST SOUNDINGS SHOW ATMOSPHERE BECOMING
CAPPED IN THE WARM SECTOR AS 700MB TEMPS SURGE IN EXCESS OF
10C...AND CONVECTIVE TEMPERATURES ARE TOO HIGH TO REACH. THUS WILL
AIM FOR PTCLDY BUT WARM CONDITIONS.

AS THE UPPER RIDGE SLIDES EAST ON TUESDAY AND TUESDAY NIGHT
FAVORABLE INSTABILITY WILL ONCE AGAIN EXIST AS FORECAST SOUNDINGS
SHOW CAPE IN EXCESS OF 3000 J/KG AND LI/S OF LESS THAN -8. THUS
WILL ONCE AGAIN KEEP CHANCES FOR SHOWERS AND STORMS DURING THE
AFTERNOON AND EVENING HOURS. GIVEN THE VERY WARM AIR MASS OVER THE
AREA WILL TREND HIGHS AND LOWS TOWARD THE WARMER MAVMOS VALUES
WHICH LOOK VERY REASONABLE.

&&

.LONG TERM /WEDNESDAY THROUGH SUNDAY/...

ECMWF AND GFS ARE IN PRETTY GOOD AGREEMENT WITH THE OVERALL
PATTERN AND WILL USE A BLEND. WARM AND HUMID AIR MASS LOOKS TO BE
IN PLACE AHEAD OF THE COLD FRONT THAT WILL PASS ON
WEDNESDAY...THUS WILL KEEP TSRA MENTIONS AT THAT TIME AND CONTINUE
CHANCES INTO THURSDAY. BROAD CYCLONIC FLOW WILL REMAIN ON
THURSDAY WITH COOLER AIR ALOFT THAT COULD RESULT IN SOME
INSTABILITY SHOWERS.

COOLER AND DRIER NORTHERLY FLOW WILL BUILD ACROSS INDIANA FOR
FRIDAY THROUGH NEXT SUNDAY AS LARGE CANADIAN HIGH PRESSURES SLOWLY
DIVES SOUTH THROUGH THE WEEKEND AS RIDGING BUILDS ALOFT. MEXMOS
POPS LOOK TOO HIGH AS THEY ARE LEANING TOWARD CLIMATOLOGY TOO MUCH
FOR THIS TIME OF YEAR GIVEN THIS PATTERN. THUS WILL KEEP A DRY
FORECAST FOR NOW FOR NEXT WEEKEND.

&&

.AVIATION.../DISCUSSION FOR THE 200600Z TAFS/...

ISOLATED CONVECTION IS POSSIBLE NEAR THE SOUTHERN SITES BEFORE
12Z...BUT BETTER CHANCES FOR CONVECTION WILL COME AFTER 12Z AS A
WARM FRONT MOVES NORTH. BY 18Z OR SO CHANCES WILL BEGIN TO DIMINISH
AS UPPER RIDGING BUILDS IN. FOR NOW WILL USE A COMBINATION OF CB AND
VCTS TO HIGHLIGHT THREAT. STORM THREAT SHOULD EB GONE BY 00Z.

OTHER PROBLEM IS FOG TONIGHT. GROUND FOG IS LIKELY WITH LIGHT WINDS
AND PLENTIFUL LOW LEVEL MOISTURE. FOR NOW WILL GO WITH MVFR
CONDITIONS AND MENTION AREAS OF DENSE FOG NEARBY WITH BCFG. FOG WILL
BURN OFF QUICKLY AFTER SUNRISE.

WINDS WILL HAVE A SOUTHERLY COMPONENT AND LESS THAN 15 KNOTS THROUGH
THE PERIOD.

&&

.IND WATCHES/WARNINGS/ADVISORIES...NONE.

&&

SYNOPSIS...PUMA
NEAR TERM...TDUD
SHORT TERM...PUMA
LONG TERM....PUMA
AVIATION...MK/50
Hazardous weather outlook, Jun 19, 9:33 PM EDT, 4 hours 6 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
933 PM EDT SUN JUN 19 2011

INZ021-028>031-035>049-057-210145-
CARROLL-WARREN-TIPPECANOE-CLINTON-HOWARD-FOUNTAIN-MONTGOMERY-
BOONE-TIPTON-HAMILTON-MADISON-DELAWARE-RANDOLPH-VERMILLION-PARKE-
PUTNAM-HENDRICKS-MARION-HANCOCK-HENRY-RUSH-
933 PM EDT SUN JUN 19 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL INDIANA.

.DAY ONE...TONIGHT.

THERE IS A CHANCE OF THUNDERSTORMS ACROSS THE AREA FOR TONIGHT.
THESE STORMS ARE NOT ANTICIPATED TO BECOME SEVERE...HOWEVER
LIGHTNING IS A HAZARD WITH ANY THUNDERSTORM.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.

THERE IS A CHANCE OF THUNDERSTORMS MONDAY THROUGH WEDNESDAY NIGHT.
THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS MONDAY THROUGH
TUESDAY WITH LARGE HAIL AND DAMAGING WINDS AS THE MAIN THREATS.
LOCALLY HEAVY RAIN IS ALSO POSSIBLE.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS ARE ENCOURAGED TO CALL IN WITH ANY SEVERE WEATHER OR
FLOODING REPORTS TONIGHT AND MONDAY.

&&

MORE INFORMATION...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND
CLIMATE INFORMATION CAN BE FOUND...AT HTTP://WEATHER.GOV/IND (ALL
LOWERCASE)

INZ051>056-060>065-067>072-210145-
VIGO-CLAY-OWEN-MORGAN-JOHNSON-SHELBY-SULLIVAN-GREENE-MONROE-BROWN-
BARTHOLOMEW-DECATUR-KNOX-DAVIESS-MARTIN-LAWRENCE-JACKSON-JENNINGS-
933 PM EDT SUN JUN 19 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL INDIANA.

.DAY ONE...TONIGHT.

THERE IS A CHANCE OF THUNDERSTORMS ACROSS THE AREA FOR TONIGHT.
THESE STORMS ARE NOT ANTICIPATED TO BECOME SEVERE...HOWEVER
LIGHTNING IS A HAZARD WITH ANY THUNDERSTORM.

LOW LAND FLOODING WILL OCCUR ALONG PORTIONS OF THE WABASH AND
LOWER WHITE RIVER. SEE LATEST FLOOD STATEMENTS FOR MORE DETAIL.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.

THERE IS A CHANCE OF THUNDERSTORMS MONDAY THROUGH WEDNESDAY NIGHT.
THERE IS A SLIGHT RISK STORMS ON MONDAY AND TUESDAY MAY BE SEVERE WITH
LARGE HAIL AND DAMAGING WINDS AS THE MAIN THREATS. LOCALLY HEAVY
RAIN IS ALSO POSSIBLE.

LOW LAND FLOODING MAY OCCUR ALONG PORTIONS OF THE WABASH AND
LOWER WHITE RIVER THROUGH EARLY THIS WEEK. SEE LATEST FLOOD
STATEMENTS FOR MORE DETAILS.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS ARE ENCOURAGED TO CALL IN WITH ANY SEVERE WEATHER OR
FLOODING REPORTS TONIGHT AND MONDAY.

&&

MORE INFORMATION...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND
CLIMATE INFORMATION CAN BE FOUND...AT HTTP://WEATHER.GOV/IND (ALL
LOWERCASE)

The office that day

Everything else NWS Indianapolis, IN issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 20, 2:15 AM EDTSevere Thunderstorm WarningINDLawrence30 min
Jun 20, 2:53 AM EDTSpecial Weather StatementINDMorgan52 min
Jun 20, 3:06 AM EDTSpecial Weather StatementINDMontgomery24 min
Jun 20, 3:16 AM EDTSevere Thunderstorm WarningINDMonroe, Morgan44 min
Jun 20, 3:59 AM EDTSevere Thunderstorm WarningINDBrown, Hendricks, Johnson, Marion, Morgan46 min
Jun 20, 4:44 AM EDTSevere Thunderstorm WarningINDHancock, Johnson, Marion, Shelby46 min
Jun 20, 5:30 AM EDTSevere Thunderstorm WarningINDHancock, Johnson, Marion, Rush, Shelby45 min
Jun 20, 5:31 AM EDTAreal Flood AdvisoryINDHancock, Johnson, Marion, Morgan, Shelby4 hr
Jun 20, 5:39 AM EDTSevere Thunderstorm WarningINDJohnson, Morgan, Shelby51 min
Jun 20, 5:54 AM EDTSevere Thunderstorm WarningINDFountain, Tippecanoe, Warren51 min
Jun 20, 6:16 AM EDTSevere Thunderstorm WarningINDHamilton, Hancock, Madison, Marion44 min
Jun 20, 6:24 AM EDTSevere Thunderstorm WarningINDHancock, Johnson, Marion, Rush, Shelby51 min
Jun 20, 6:49 AM EDTSevere Thunderstorm WarningINDHamilton, Hancock, Madison, Marion, Tipton56 min
Jun 20, 6:56 AM EDTSevere Thunderstorm WarningINDFountain, Montgomery, Tippecanoe, Warren49 min
Jun 20, 7:05 AM EDTAreal Flood WarningINDHamilton, Hancock, Hendricks, Johnson, Marion, Morgan and 1 more4 hr
Jun 20, 7:06 AM EDTSevere Thunderstorm WarningINDHancock, Henry, Johnson, Marion, Rush, Shelby54 min
Jun 20, 7:31 AM EDTAreal Flood WarningINDFountain, Tippecanoe, Warren3 hr
Jun 20, 7:42 AM EDTSevere Thunderstorm WarningINDCarroll, Clinton, Montgomery, Tippecanoe, Warren48 min
Jun 20, 7:46 AM EDTSpecial Weather StatementINDHamilton, Hancock44 min
Jun 20, 7:54 AM EDTSevere Thunderstorm WarningINDDecatur, Rush, Shelby51 min
Jun 20, 8:14 AM EDTAreal Flood AdvisoryINDDecatur, Rush3 hr
Jun 20, 8:29 AM EDTAreal Flood WarningINDBoone, Carroll, Clinton, Hamilton, Howard, Madison and 1 more3 hr
Jun 20, 8:36 AM EDTSevere Thunderstorm WarningINDDecatur, Rush39 min
Jun 20, 8:57 AM EDTSpecial Weather StatementINDCarroll, Clinton, Howard, Tippecanoe48 min
Jun 20, 8:59 AM EDTFlash Flood WarningINDHancock, Johnson, Marion, Shelby6 hr
Jun 20, 9:22 AM EDTSevere Thunderstorm WarningINDFountain, Montgomery, Tippecanoe38 min
Jun 20, 9:26 AM EDTFlash Flood WarningINDHamilton, Hancock, Marion6 hr
Jun 20, 9:59 AM EDTAreal Flood WarningINDHendricks, Montgomery, Parke, Putnam3 hr
Jun 20, 10:25 AM EDTSpecial Weather StatementINDHancock, Marion, Rush, Shelby65 min
Jun 20, 10:26 AM EDTSpecial Weather StatementINDHendricks49 min
Jun 20, 10:28 AM EDTSpecial Weather StatementINDClinton, Tippecanoe47 min
Jun 20, 11:01 AM EDTAreal Flood WarningINDFountain, Tippecanoe, Warren4 hr
Jun 20, 11:05 AM EDTAreal Flood AdvisoryINDDecatur, Hancock, Rush, Shelby4 hr
Jun 20, 11:21 AM EDTRiver Flood WarningINDShelby9 hr
Jun 20, 11:21 AM EDTRiver Flood WarningINDBartholomew, Jackson48 hr
Jun 20, 11:21 AM EDTRiver Flood WarningINDJackson, Lawrence, Washington4 days
Jun 20, 11:21 AM EDTRiver Flood WarningINDMarion, Morgan25 hr
Jun 20, 11:21 AM EDTRiver Flood WarningINDMarion, Morgan25 hr
Jun 20, 11:21 AM EDTRiver Flood WarningINDMarion, Morgan11 hr
Jun 20, 11:21 AM EDTRiver Flood WarningINDMorgan, Owen71 hr
Jun 20, 11:21 AM EDTRiver Flood WarningINDMorgan, Owen71 hr
Jun 20, 11:21 AM EDTRiver Flood WarningINDGreene, Owen4 days
Jun 20, 11:21 AM EDTRiver Flood WarningINDDaviess, Greene, Knox5 days
Jun 20, 11:21 AM EDTRiver Flood WarningINDDaviess, Greene, Knox6 days
Jun 20, 11:21 AM EDTRiver Flood WarningINDDaviess, Gibson, Knox, Pike7 days
Jun 20, 11:21 AM EDTRiver Flood WarningINDDaviess, Gibson, Knox, Pike11 days
Jun 20, 11:21 AM EDTRiver Flood WarningINDGibson, Knox12 days
Jun 20, 11:21 AM EDTRiver Flood WarningINDParke, Vermillion, Vigo6 days
Jun 20, 11:34 AM EDTAreal Flood WarningINDBoone, Clinton, Hamilton, Tipton3 hr
Jun 20, 2:57 PM EDTAreal Flood WarningINDFountain, Tippecanoe, Warren24 hr
Jun 20, 3:01 PM EDTAreal Flood WarningINDBartholomew, Boone, Decatur, Hamilton, Hancock, Johnson and 3 more24 hr

Nearby

Severe Thunderstorm Warnings in Indiana, 2011Every severe thunderstorm warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.